# SDR F3LA200800025

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 101809
- Part serial: 241002
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION AND FUNCTIONAL TEST, THE CABIN PRESSURE SWITCH (16WR) FAILED TO DROP THE OXYGEN MASKS.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE SWITCH (16WR) IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 35-23-15-400-001.  FOLLOWING ITS INSTALLATION AND INSPECTION IT WAS TESTED AND FOUND OKAY.
